# SDR DALA2023083007076

- Difficulty date: August 27, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 66,115 hours, 29,633 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2939549) CRACK FOUND IN THE LH #3 WINDOW FRAME IN FLIGHT COMPARTMENT. MAINTENANCE REPAIRED PER ERA 611584-14.
